# SDR COEA2022032509801

- Difficulty date: February 18, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,866 hours, 41,832 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: S53672410284
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 232458 NR 100012  HEAVY CHECK  COE/MAJOR REPAIR: FLOORBEAM 41 HAS LEVEL 2 CORROSION  ON THE LOWER FLANGE, UPPER SURFACE. CORRECTIVE ACTION: REPLACED FLOORBEAM WITH NEW IAW SRM.
